# SDR USAA2014021700007

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 46,741 hours, 19,197 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED A STRONG ODOR OF FUEL NOTICED IN FWD & AFT GALLEYS.  SINGLE ENG TAXI - ODOR COMING FROM ENG NR 1.  FLIGHT RETURNED TO THE GATE.  MX COMPLIED WITH JOB CARDS 26L00021001, 26L00021003 & 26L00021004.  FOUND OIL COMING OUT OF NR 1 & NR 2 ENG BREATHER AFTER ENG SHUTDOWN.  R & R  NR 1 & NR 2 ENG DE-OILER SEAL ASSEMBLIES IAW AMM 72-60-31-400-010-A.  R & R LT & RT CONDENSERS & RE-HEATERS.  OPERATIONS & LEAK CHECKED GOOD. ACCOMPLISHED SATISFACTORY MX TEST FLIGHT.
